# SDR REXA201200016

- Difficulty date: January 18, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 18,072 hours, 15,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 LINTEL FITTING CRACKED APPROXIMATELY 0.125".  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
